# SDR AALA20021793

- Difficulty date: November 26, 2002
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N453AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49558
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991960317
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FRAME STATION 1231, FORWARD SIDE ABOVE L30.  INSTALLED DOUBLER PER AARD 53-10-00-14 W/PR 1422.  (M)
